# SDR SWAA2021032256653

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 67,100 hours, 39,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMERGENCY EXIT DOOR WHITE LIGHT DIM. (OVERWING DOOR). / CLOSING DMA #0371359 RELAMPED; REF AMM 33-21-00 CLOSING # 72357
